Started Metoprol on 11/17/14. I use it to treat heart arrythmia, and high blood pressure. Having alot of pain and trouble urinating, dark urine. I would like to know if this is a side effect and if so how to treat it.
Hi lisadiana! Welcome to Drugs.com!
You should check with your doctor immediately since dark urine is listed as a side effect. https://www.drugs.com/sfx/metoprolol-side-effects.html
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Posted 8 Aug 2013 • 1 answer
Posted 31 Jan 2015 • 1 answer
Posted 29 Mar 2016 • 1 answer
Posted 9 May 2016 • 1 answer